While massages are meant to help people feel relaxed, they can cause side effects. In a study conducted by the National Institutes of Health Sciences, it was found that massages can cause muscles soreness, fatigue, headaches and even bruising.Know More
Massages are thought to cause side effects because they release toxins and reduce inflammation in the body. In doing so, these toxins can make a person feel ill until they are flushed out of the system.
For many people, the positive effects outweigh the negative feelings. Massages have been shown to help improve mood and overall well-being and have even been linked to improving respiratory and digestive function. Massages are often recommended for patients with cancer or pregnant women as a treatment option to reduce negative symptoms.Learn more about Exercise
Individuals who exercise can track their progress in a home-made workout log in a word processor or spreadsheet program on their computer, such as Microsoft Word or Excel. Various websites offer templates, or users can create their own.Full Answer >
WebMD notes that six daily habits can make normal people sick, including using a sponge, vacuuming, sleeping with pillows and a mattress, grilling meat, opening windows and sitting in front of the television. Mayo Clinic explains that lack of sleep affects the immune system and can cause patients to become sick with viruses. Recovery times from sickness increase when people sleep less.Full Answer >
Developing habits of positive thinking, finding time for exercise, focusing on attainable goals, eliminating non-essentials, being kind to others and setting a daily routine can help people make positive changes in their lives. Making long-term changes requires discipline, commitment and a sincere desire to change.Full Answer >
Metformin can help people lose weight if they are also following a proper exercise and diet plan; however, metformin is not for everyone according to WebMD. Anyone who is considering using metformin should first speak with a doctor to ensure that the medication will be safe.Full Answer >